Deep search:Searching for "Symplectic approach" in 'KEYWORDGot 1 item.
index Title
1On numerical calculation in symplectic approach for elasticity problems
Author(s):Li ZHAO, Wei-qiu CHEN  Clicked:3845  Download:2268  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.5 P.583-588  DOI:10.1631/jzus.A0720124
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE